MathSciNet Relay Station
MathSciNet bibliographic data
MR1958581 22E46
Wolf, Joseph A.; Zierau, Roger A note on the linear cycle space for groups of Hermitian type. J. Lie Theory 13 (2003), no. 1, 189–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement